# SDR USAA20091028EM075

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - THE R1 DOOR EMERGENCY ACCUMULATOR IS LOW.  MAINTENANCE SERVICED THE R1 DOOR EMERGENCY ACCUMULATOR PER MM 52-12-51-614-801A.
